MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH 930 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH 930 ANALYZER
Model Number ATELLICA CH 930 ANALYZER
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) siemens customer service engineer (cse) reported that while removing the quick-connect tubing attached to the lamp/light-emitting diode (led) assembly, lamp coolant spilled into the drip tray in the center rear cabinet, overflowed onto the 48-volt power supply, and caused a burning smell, a spark from the power supply, and shutdown of an atellica ch 930 analyzer at the customer¿s site.The cse was initially at the customer¿s site to replace a malfunctioning photometer and observed clog in the lamp coolant tubing lines for the photometer.After shutting down the analyzer, the cse followed the instructions to push up on the male-end connector and then pull down to quick-release the female end.The female end forcefully spilled out lamp coolant following this activity, and the center cut in the drip tray allowed fluid to drip onto the 48-volt power supply.The cse cleaned the entire area.However, when inspecting the female end of the connector, the cse observed hard, white sediment inside, forming a thin, solid layer around the perimeter.Next, the cse cleaned out the sediment using gauze and a wooden applicator with gauze, reassembled the system, and turned on the breaker.Once the 48-volt power started, the power supply made a loud popping sound, a spark came from the fan, and the cse immediately shutdown the analyzer.Next, the cse cleaned the analyzer with gauze pads, alcohol, and canned air.Further, the cse inspected the analyzer and observed no additional fluid or damage.Next, the cse cleaned the buildup in the quick-connect tubing and replaced the power supplies.Also, the cse replaced the two 24-volt power supplies next to the 48-volt power supply as a precaution.After installation, the cse reinspected all cabinets and connections, and powered on the analyzer.Note: due to the character limit in the e1 section, the initial reporter¿s email is provided below: (b)(6).Siemens is evaluating the event.
 
Event or Problem Description
A siemens customer service engineer (cse) reported that while removing the quick-connect tubing attached to the lamp/light-emitting diode (led) assembly, lamp coolant spilled into the drip tray in the center rear cabinet, overflowed onto the 48-volt power supply, and caused a burning smell, a spark from the power supply, and shutdown of an atellica ch 930 analyzer at the customer¿s site.There was no exposure to biohazardous material.The operator was wearing personal protective equipment (ppe) at the time of the event.There was no smoke, fire, or visible flame due to this event.There was no injury to the operator due to this event.There are no known reports of adverse health consequences due to the reported event.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2026-00075 on 12-mar-2026.Additional information (08-may-2026): siemens investigated a siemens customer service engineer's (cse) report of unexpected hard sediment buildup observed on the quick-disconnect fittings on the photometer light engine coolant lines (attached to the lamp/light-emitting diode (led) assembly).Siemens¿ investigation found no evidence of a systemic product issue and remained inconclusive due to limited supporting data.The incident determined to be isolated, with no similar occurrences identified.While sediment involvement could not be confirmed, feedback was provided to enhance procedural guidance for spill protection during maintenance activities.Investigation findings and investigation conclusions codes of section h6 were updated to reflect the additional information.The analyzer is performing within specifications.No further evaluation is required.

Brand Name
ATELLICA CH 930 ANALYZER
Common Device Name
ATELLICA CH 930 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key24578420
Report Number2432235-2026-00075
Device Sequence Number18730865
Product Code JJE
UDI-Device Identifier00630414002163
UDI-Public(01)00630414002163
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K151767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberATELLICA CH 930 ANALYZER
Device Catalogue Number11067000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown